# SDR DALA2018071304483

- Difficulty date: July 13, 2018
- Submitted: July 15, 2018
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 46,776 hours, 24,309 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 12 AND 13 INOP, FOUND CONNECTIONS AT LAMP MODULES DISCONNECTED. RE-CONNECTED LAMPS.
